MathSciNet Relay Station
MathSciNet bibliographic data
MR1112191 (93b:60174) 60J45 (28A12 31C15 60B11 60H07)
Feyel, D.; de La Pradelle, A. Capacités gaussiennes. (French) [Gaussian capacities] Ann. Inst. Fourier (Grenoble) 41 (1991), no. 1, 49–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement